# SDR ASAA2013112396501

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,911 hours, 4,240 cycles
- System (JASC): 3160 · Central Display
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE OR DISPLAYED ON FMC.  ACFT GROUNDED.  DETERMINED TRANSCEIVER IN LOCKED UP STATE.  ACCOMPLISHED MANUAL POWER CYCLE REF FIM 23-15-00-23-801.  STEP C(4)(6).  VERIFIED SATCOM PROMPT ON MCDU.
